BibTeX record journals/siamsc/Trench97

download as .bib file

@article{DBLP:journals/siamsc/Trench97,
  author    = {William F. Trench},
  title     = {Numerical Solution of the Inverse Eigenvalue Problem for Real Symmetric
               Toeplitz Matrices},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {18},
  number    = {6},
  pages     = {1722--1736},
  year      = {1997},
  url       = {https://doi.org/10.1137/S1064827595280673},
  doi       = {10.1137/S1064827595280673},
  timestamp = {Thu, 30 Jul 2020 14:30:27 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/Trench97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics